Excedrin® Tension Headache relieves minor aches and pains due to headache and muscular aches.
Do not use more than directed (see overdose warning). Adults and children 12 years of age and over: take 2 caplets every 6 hours; not more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor.
Active Ingredients (in each caplet):
Acetaminophen 500 mg (formulated with 65 mg caffeine).
Purpose: pain reliever.
Benzoic Acid, Carnauba Wax, Corn Starch, Croscarmellose Sodium, D&C Red #27 Lake, D&C Yellow #10 Lake, FD&C Blue #1 Lake, FD&C Red #40, Hypromellose, Magnesium Stearate, Methylparaben*, Microcrystalline Cellulose, Mineral Oil, Polysorbate 20, Povidone, Propylene Glycol, Propylparaben*, Simethicone Emulsion, Sorbitan Monolaurate, Stearic Acid, and Titanium Dioxide.
*May contain these ingredients.
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat.
Do not use with any other products containing acetaminophen. Taking more than directed may cause liver damage.
Stop use and ask a doctor if:
- new symptoms occur
- symptoms do not get better or worsen
- painful area is red or swollen
- pain gets worse or lasts for more than 10 days
- fever gets worse or lasts for more than 3 days
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children.
Overdose warning: Taking more than the recommended dose can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.